# SDR AALA202303130751

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: S417N5101003
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  FORWARD LEFT OVERWING EMERGENCY EXIT SIGN L1203 CONNECTOR DISCONNECTED. CONNECTED CONNECTOR.
